# SDR 2008UALA02326

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 56,865 hours, 31,669 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT LENS IS CRACKED.  SUPPLEMENTAL,  REMOVED AND REPLACED RT OVERWING EEL LENS ASSY.  OP CHKS GOOD.
